# SDR CALA2022092602523

- Difficulty date: September 26, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777
- Aircraft serial: 26939
- Aircraft time: 99,491 hours, 13,423 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Condition: None
- Location: C1 Adp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO C1 ADP FAILURE , PLEASE ACCOMPLISH A VISUAL INSPECTION OF THE EXTERIOR OF AIRCRAFT  FOR ANY SIGN OF DAMAGE MAY CAUSED BY ADP FAILURE...TOMC MO PERFORMED BSI OF LWR TURBINE GEARBOX ASSY(TGA) PER STEP 15A OF C/W STEPS 1 THRU 12 , 16 & 17 OF AVO10049 REV A. AVO10049 REV A. ALL PICS SENT TO ESC FOR EVALUATION. REF AVO10049 STEP15 SUB HAS BEEN CW PERFORMED STEP 13 ( AMM-05-51-58-800-801-C3. CONDITIONAL INSPECTION OF SMOKE/ODOR IN FLIGHTDECK/CABIN ) AND STEP 14 (AMM-36-10-00-700-803.  OPERATIONAL CHECK OF ISOLATION VALVES AND APU SHUTOFF VALVE ) OF AVO10049. COMPLIED WITH THE REQUIREMENTS OF ECRA 2911-01352, ALL FINDINGS DOCUMENTED AND REPAIRED.
